Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 1, 2011Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2011, 10:09 PM EDT for Monmouth County, New Jersey. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2011, 10:09 PM EDT (02:09 UTC)
Expired
Jun 1, 2011, 11:00 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3004 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS81 KPHI 020209
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 PM EDT WED JUN 1 2011

NJZ013-014-020300-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
1009 PM EDT WED JUN 1 2011

...THUNDERSTORMS WILL AFFECT MONMOUTH COUNTY...

AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS FROM AROUND 10 MILES SOUTHEAST OF SANDY HOOK TO 15 MILES 
SOUTHWEST OF SANDY HOOK...MOVING EAST AT 35 MPH. THE THUNDERSTORMS 
WILL BE NEAR COLLINGWOOD PARK AROUND 1015 PM...WEST LONG BRANCH 
AROUND 1020 PM AND ELBERON AROUND 1025 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STRONGEST 
OF THESE STORMS.

LAT...LON 4027 7397 4019 7400 4022 7422 4029 7437
      4034 7432 4041 7403 4041 7399 4042 7399
      4043 7396 4032 7396

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 9:38 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 1, 9:38 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EDT WED JUN 1 2011

.SYNOPSIS...
A STRONG COLD FRONT CROSSING THE AREA THIS EVENING WILL MOVE WELL
OFF THE COAST OVERNIGHT. A HIGH PRESSURE SYSTEM FROM THE UPPER
GREAT LAKES REGION WILL BUILD OVER THE AREA THURSDAY AND INTO
FRIDAY. THE HIGH WILL PASS TO THE EAST ON SATURDAY. ANOTHER LOW
MOVING ACROSS CANADA WILL BRING ANOTHER SERIES OF FRONTS TO THE
REGION SATURDAY NIGHT AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE GRIDS WERE UPDATED TO ADDRESS WIDELY SCATTERED SHOWERS AND
POSSIBLE THUNDERSTORMS OVER CENTRAL NEW JERSEY FOR THIS EVENING.

OTHERWISE...ALL WATCHES WERE CANCELLED EARLIER. THE SEVERE THREAT
IS OVER THIS EVENING...AS INSTABILITY IS BEING LOST AS THE SUN
HAS GONE DOWN. A FRONTAL BOUNDARY WILL CROSS THE AREA THIS
EVENING, THEREFORE, ANY LINGERING PRECIPITATION SHOULD DIMINISH AS
WELL.

AS THE FRONT CONTINUES TO MOVE EAST OVERNIGHT...A DRIER AND COOLER
AIR MASS WILL SWEEP ACROSS THE AREA ON A GUSTY WEST TO NORTHWEST
WIND. LOWS TONIGHT WILL REACH THE LOW TO MID 50S UP NORTH AND
CLOSER TO 60 IN THE PHILLY METRO AREA AND THE DELMARVA.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
SEVERAL FAIR WEATHER DAYS WITH A MORE PLEASANT SET OF TEMPERATURE
AND HUMIDITY LEVELS WILL ROUND OUT THE WORK WEEK. A HIGH PRESSURE
SYSTEM WILL BE ACROSS LAKE MICHIGAN THURSDAY MORNING...AND IT WILL
MOVE EAST CRESTING OVER THE MIDDLE ATLANTIC REGION SATURDAY. HIGH
TEMPERATURES THU AND FRI WILL BE IN THE MID 70S ACROSS THE NORTH AND
UPPER 70S TO LOW 80S OVER THE SOUTHERN AREAS. THESE READINGS ARE
MORE TYPICAL OF EARLY JUNE. THE HUMIDITY LEVELS WILL BE MUCH MORE
TOLERABLE TOO. SKIES WILL BE PARTLY TO MOSTLY EACH DAY AND MAINLY
CLR AT NIGHT.

A LOW PRESSURE AREA WILL BE MOVING ACROSS CANADA THIS WEEKEND. AN
ASSOCIATED WARM FRONT WILL BE PASSING TO THE NORTH OF OUR AREA SAT
AND SUN. CLOUDS FROM THE FRONT MAY AFFECT OUR AREA SAT. I HAVE
CHOSEN TO KEEP THE FCST DRY FOR NOW...ALTHOUGH SCATTERED SHOWERS OR
A TSTM MAY DEVELOP LATE THAT AFTERNOON ACROSS THE WRN OR NRN AREAS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE EXTENDD FCST IS INFLUENCED BY AN OMEGA BLOCK PATN THAT BEGINS TO
BREAK DOWN DURG THE PD AND RE-ESTABLISHES ITSELF BY THE END OF THE
PD.  AS A RESULT THERE ARE LOWS IN THE W AND WELL OFF THE E COAST,
WITH A LARGE UPR HIGH OVER THE SOUTH-CNTRL PORTION OF THE NATION AND
SFC HIGH PRES TO OVER THE NE.

AT THE SFC, THERE WILL BE A WEAK LOW AND CDFNT WHICH WILL AFFECT OUR
WX AT THE START OF THE PD AS ENERGY RIDES ACRS THE TOP OF THE
RIDGE.  THIS WILL BRING PRECIP TO THE AREA SATURDAY NIGHT INTO THE
FIRST PART OF SUNDAY.  THEN, SFC HIGH PRESSURE BUILDS IN FROM THE
W.  THIS FEATURE WILL KEEP DRY AND PLEASANT WX OVER THE AREA FOR THE
REMAINDER OF THE EXTENDD PD.  ANOTHER FEATURE WILL BE APPROACHING
FROM THE WEST TWD THE END OF THE PD.

TEMPERATURES STILL LOOK TO BE A BIT ABV NRML THRU THE FCST PD, BUT
HUMIDITY VALUES WILL BE MUCH MORE PLEASANT THAN OF LATE.

ON ANOTHER NOTE...LOOKING AT THE MUCH LONGER EXTENDD FCST, TODAY,
JUNE 1, MARKS THE FIRST DAY OF ATLANTIC HURRICANE SEASON.  THE OFFICIAL
FCST IS CALLING FOR AN ABOVE AVERAGE SEASON ACRS THE ATLANTIC
BASIN.  SO ALL EYES NEED TO BE FOCUSED ON THE TROPICS OVER THE NEXT
SEVERAL MONTHS.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

GENLY VFR CONDITIONS ARE EXPECTED THRU THE NIGHT.  CAN NOT RULE OUT
A STRAY SHOWER OR TSTM GENLY S AND E OF KPHL FOR THE NEXT COUPLE OF
HOURS BUT THAT SHOULD BE ABOUT IT.  THEN DRIER AIR WILL MOVE IN
BEHIND A CDFNT.

THE WIND IS FORECAST TO VEER TOWARD THE WEST AND THEN BECOMING WEST
NORTHWEST TONIGHT WITH THE COLD FRONTAL PASSAGE. WIND SPEEDS TONIGHT
SHOULD BE MOSTLY IN THE 6 TO 10 KNOT RANGE.

A GUSTY WEST NORTHWEST WIND IS ANTICIPATED FOR THURSDAY. SUSTAINED
SPEEDS ARE FORECAST TO BE IN THE TEENS WITH GUSTS INTO THE 20S.

OUTLOOK...
MAINLY DRY WEATHER IS EXPECTED FOR THE PERIOD FROM THURSDAY NIGHT
THROUGH MONDAY. HOWEVER, THERE MAY BE SOME SHOWERS AND THUNDERSTORMS
AROUND THE REGION ON SATURDAY NIGHT AND SUNDAY.

&&

.MARINE...
A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO PASS ACROSS THE
COASTAL WATERS OF NEW JERSEY AND DELAWARE TONIGHT. BEFORE THE FRONT
PASSES, A SOUTH TO SOUTHWEST WIND IS FORECAST ALONG WITH SCATTERED
TO ISOLATED SHOWERS AND THUNDERSTORMS. AFTER THE FRONT PASSES, THE
WIND IS EXPECTED TO SHIFT TO THE WEST AND NORTHWEST.

A FAIRLY STRONG PUSH OF DRY AIR FROM THE WEST NORTHWEST IS
ANTICIPATED FOR THURSDAY. THE PRESSURE GRADIENT IS EXPECTED TO BE
TIGHTER ACROSS THE NORTHERN PART OF OUR REGION WHERE GUSTS TO 25
KNOTS ARE POSSIBLE. AS A RESULT, WE HAVE ISSUED A SMALL CRAFT
ADVISORY FOR THURSDAY FOR OUR OCEAN WATERS FROM CAPE MAY NORTHWARD.
FOR DELAWARE BAY AND FOR OUR OCEAN WATERS SOUTH OF CAPE MAY, WIND
GUSTS SHOULD BE MOSTLY LESS THAN 25 KNOTS.

HIGH PRESSURE FROM THE WEST IS FORECAST TO BUILD ACROSS THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE FOR FRIDAY AND SATURDAY. A COLD
FRONT FROM THE NORTHWEST MAY AFFECT THE REGION ON SUNDAY WITH
ANOTHER AREA OF HIGH PRESSURE FOLLOWING FOR MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT THURSDAY FOR
     ANZ450>453.

&&

SYNOPSIS...MIKETTA/O'HARA
NEAR TERM.../ROBERTSON/O'HARA
SHORT TERM...O'HARA
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO
Hazardous weather outlook, Jun 1, 8:45 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
845 PM EDT WED JUN 1 2011

DEZ001-NJZ015-017>019-PAZ067>071-030045-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
845 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ054-055-060>062-030045-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
845 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ008>010-012-013-016-020>023-027-
030045-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
845 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-030045-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
845 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-030045-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
845 PM EDT WED JUN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-030045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
845 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 1, 5:35 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
535 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             SOUTH AMBOY             40.49N  74.28W
06/01/2011  E0.75 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100195

JJM
Local storm report, Jun 1, 6:03 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             BETHLEHEM TWP           40.66N  75.31W
06/01/2011  E1.00 INCH       NORTHAMPTON        PA   PUBLIC

&&

EVENT NUMBER PHI1100196

JJM
Local storm report, Jun 1, 7:12 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             ALLENTOWN               40.59N  75.48W
06/01/2011  M0.75 INCH       LEHIGH             PA   TRAINED SPOTTER

0308 PM     HAIL             BETHLEHEM               40.63N  75.37W
06/01/2011  M0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0310 PM     HAIL             BETHLEHEM               40.63N  75.37W
06/01/2011  E0.50 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0315 PM     HAIL             BETHLEHEM TWP           40.66N  75.31W
06/01/2011  E1.00 INCH       NORTHAMPTON        PA   PUBLIC

0345 PM     HAIL             NEWTON                  41.05N  74.75W
06/01/2011  E0.50 INCH       SUSSEX             NJ   TRAINED SPOTTER

0420 PM     HAIL             1 NNE MILTON            41.03N  74.53W
06/01/2011  E0.50 INCH       MORRIS             NJ   TRAINED SPOTTER

0425 PM     HAIL             UPPER MAKEFIELD TWP     40.29N  74.92W
06/01/2011  E1.00 INCH       BUCKS              PA   CITY OFFICIAL

0511 PM     HAIL             OLD BRIDGE              40.41N  74.37W
06/01/2011  E0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0515 PM     HAIL             MANALAPAN               40.26N  74.40W
06/01/2011  E1.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0518 PM     HAIL             SOUTH AMBOY             40.49N  74.28W
06/01/2011  E0.75 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0520 PM     HAIL             SOUTH AMBOY             40.49N  74.28W
06/01/2011  E0.50 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0526 PM     HAIL             MARLBORO                40.32N  74.25W
06/01/2011  E0.75 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0635 PM     HAIL             HOWELL TWP              40.19N  74.20W
06/01/2011  E0.50 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0700 PM     HAIL             BRICK TWP               40.07N  74.12W
06/01/2011  E0.50 INCH       OCEAN              NJ   TRAINED SPOTTER

0702 PM     HAIL             WALL TWP                40.17N  74.08W
06/01/2011  E1.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100189 PHI1100190 PHI1100202 PHI1100196 PHI1100203
PHI1100191 PHI1100192 PHI1100194 PHI1100193 PHI1100195 PHI1100197
PHI1100198 PHI1100199 PHI1100200 PHI1100201

ROBERTSON
Local storm report, Jun 1, 8:24 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             ALLENTOWN               40.59N  75.48W
06/01/2011  M0.75 INCH       LEHIGH             PA   TRAINED SPOTTER

0308 PM     HAIL             BETHLEHEM               40.63N  75.37W
06/01/2011  M0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0310 PM     HAIL             BETHLEHEM               40.63N  75.37W
06/01/2011  E0.50 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0315 PM     HAIL             BETHLEHEM TWP           40.66N  75.31W
06/01/2011  E1.00 INCH       NORTHAMPTON        PA   PUBLIC

0345 PM     HAIL             NEWTON                  41.05N  74.75W
06/01/2011  E0.50 INCH       SUSSEX             NJ   TRAINED SPOTTER

0420 PM     HAIL             1 NNE MILTON            41.03N  74.53W
06/01/2011  E0.50 INCH       MORRIS             NJ   TRAINED SPOTTER

0425 PM     HAIL             UPPER MAKEFIELD TWP     40.29N  74.92W
06/01/2011  E1.00 INCH       BUCKS              PA   CITY OFFICIAL

0511 PM     HAIL             OLD BRIDGE              40.41N  74.37W
06/01/2011  E0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0515 PM     HAIL             MANALAPAN               40.26N  74.40W
06/01/2011  E1.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0518 PM     HAIL             SOUTH AMBOY             40.49N  74.28W
06/01/2011  E0.75 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0520 PM     HAIL             SOUTH AMBOY             40.49N  74.28W
06/01/2011  E0.50 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0526 PM     HAIL             MARLBORO                40.32N  74.25W
06/01/2011  E0.75 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0635 PM     HAIL             HOWELL TWP              40.19N  74.20W
06/01/2011  E0.50 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0700 PM     HAIL             BRICK TWP               40.07N  74.12W
06/01/2011  E0.50 INCH       OCEAN              NJ   TRAINED SPOTTER

0702 PM     HAIL             WALL TWP                40.17N  74.08W
06/01/2011  E1.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0730 PM     HAIL             BARNEGAT TWP            39.78N  74.35W
06/01/2011  E1.00 INCH       OCEAN              NJ   EMERGENCY MNGR

&&

EVENT NUMBER PHI1100189 PHI1100190 PHI1100202 PHI1100196 PHI1100203
PHI1100191 PHI1100192 PHI1100194 PHI1100193 PHI1100195 PHI1100197
PHI1100198 PHI1100199 PHI1100200 PHI1100201 PHI1100204

ROBERTSON
Special weather statement, Jun 1, 9:09 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 PM EDT WED JUN 1 2011

NJZ010-012>015-020215-
EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
909 PM EDT WED JUN 1 2011

...A DEVELOPING AND STRENGTHENING THUNDERSTORM WILL AFFECT FAR
NORTHEAST MERCER...MIDDLESEX...NORTHERN MONMOUTH AND FAR SOUTHERN
SOMERSET COUNTIES...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING AND STRENGTHENING THUNDERSTORM 9 MILES NORTHEAST OF
TRENTON...MOVING EAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR
HELMETTA...DAYTON AROUND 915 PM...OLD BRIDGE...MATAWAN AROUND 930
PM...PORT MONMOUTH...NORTH MIDDLETOWN AROUND 945 PM AND SANDY HOOK
AROUND 1000 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4025 7472 4043 7475 4052 7425 4048 7427
      4044 7420 4046 7418 4045 7415 4046 7412
      4041 7399 4044 7402 4047 7401 4047 7399
      4043 7396 4032 7396

MPD
Special weather statement, Jun 1, 10:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 PM EDT WED JUN 1 2011

NJZ013-014-020300-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
1009 PM EDT WED JUN 1 2011

...THUNDERSTORMS WILL AFFECT MONMOUTH COUNTY...

AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS FROM AROUND 10 MILES SOUTHEAST OF SANDY HOOK TO 15 MILES
SOUTHWEST OF SANDY HOOK...MOVING EAST AT 35 MPH. THE THUNDERSTORMS
WILL BE NEAR COLLINGWOOD PARK AROUND 1015 PM...WEST LONG BRANCH
AROUND 1020 PM AND ELBERON AROUND 1025 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STRONGEST
OF THESE STORMS.

LAT...LON 4027 7397 4019 7400 4022 7422 4029 7437
      4034 7432 4041 7403 4041 7399 4042 7399
      4043 7396 4032 7396

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:09 PM EDTSpecial Weather StatementPHIMercer, Middlesex66 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.